Review: G. S. Cejtin, Associative Calculus with Unsolvable Equivalence Problem [Book Review]

Journal of Symbolic Logic 30 (2):254-255 (1965)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 79,857

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Theorem counting.M. G. Beavers - 1994 - Topoi 13 (1):61-65.
Some Results on Numeral Systems in $\lambda$ -Calculus.Benedetto Intrigila - 1994 - Notre Dame Journal of Formal Logic 35 (4):523-541.
The quantitative problem of old evidence.E. C. Barnes - 1999 - British Journal for the Philosophy of Science 50 (2):249-264.


Added to PP

6 (#1,128,225)

6 months
5 (#166,652)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references